# SDR FDEA201802280521

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,587 hours, 22,465 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Track
- Part number: 654N024339
- Condition: Worn
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH,  LE FLAP ASYMETRY EICAS MESSAGE WITH  LEADING EDGE LIGHT.  ACCOMPLISHED LE FLAP ASYMETRY CHECKLIST AND LANDED UNEVENTFULLY.   INSTALLED A LT INBD SLAT LOSS SWITCH NON ADJUSTABLE TRACK IAW AMM 757-27-81-41-5.  CYCLED SLATS THROUGH SEVERAL CYCLES WITH NO FAULTS.
